# SDR FDEA202011012738

- Difficulty date: November 1, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210020800
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR47 Y0~Y450 UNDERFLOOR WEB CRACKED FABRICATED THE REPAIR PART PER DWG: A53832100 AND PART MARKED AS FXA5383210020800   PER GMM7-0-1001. REPLACED THE MAIN DECK FR47 Y0~Y450 UNDERFLOOR CRACKED WEB   PER    A300-600 SRM51-40-21. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
